Journal article icon

Journal article

Some admissible rules in nonnormal modal systems

Abstract:
Epistemic logics for subjects of bounded rationality are in effect nonnormal modal logics. Admissible rules are of interest in such logics. However, the usual methods for establishing admissibility employ Kripke models and are therefore inappropriate for nonnormal logics. This paper extends syntactic methods for a variety of rules (e.g. the rule of disjunction) and nonnormal logics. In doing so it answers a question asked by Chellas and Segerberg.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1305/ndjfl/1093634728

Authors


More by this author
Institution:
University of Oxford
Oxford college:
University College
Department:
Humanities Division - Philosophy Faculty
Publisher:
Duke University Press Publisher's website
Journal:
Notre Dame Journal of Formal Logic Journal website
Volume:
34
Issue:
3
Pages:
378-400
DOI:
EISSN:
1939-0726
ISSN:
0029-4527
URN:
uuid:1f68abed-3c33-412a-8ea8-2809430d8385
Local pid:
ora:4991
Language:
English
Keywords:
Subjects:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP